# SDR FDKA200706299

- Difficulty date: June 23, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N802LR
- Make and model: Dhav DHC8101
- Aircraft serial: 205
- Aircraft time: 36,425 hours, 45,724 cycles
- System (JASC): 2770 · Gust Lock Damper System
- Part: Plunger
- Condition: Lack Of Lube
- Location: Gustlock
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6285 JFK (1100 PHX LCL)  CREW REPORTED A GUST LOCK INOP.  MX LUBED GUSTLOCK PLUNGER OPS GOOD.
